Some notes to the transport equation and to the Green formula
Sébastien Novo; Antonín Novotný; Milan Pokorný
Rendiconti del Seminario Matematico della Università di Padova (2001)
- Volume: 106, page 65-76
- ISSN: 0041-8994
Access Full Article
topHow to cite
topReferences
top- [1] H. Beirão Da Veiga H., Existence results in Sobolev spaces for a stationary transport equation, Ricerche di Mathematica, Vol. in honour of Prof. Miranda (1987), pp. 173-184. Zbl0691.35087MR956025
- [2] R.J. Diperna - P. L. LIONS, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math., 98 (1989), pp. 511-547. Zbl0696.34049MR1022305
- [3] V. Girault - L.R. Scott, Analysis of a two dimensional grade-two fluid model with a tangential boundary condition, Journal des Math. Pures et Appl., 78 (1999), pp. 981-1011. Zbl0961.35116MR1732050
- [4] A. Novotný: About the steady transport equation, in: Proceedings of Fifth Winter School at Paseky, Pitman Research Notes in Mathematics (1998), pp. 118-146. Zbl0941.35079MR1692347
- [5] J.P. Puel - M.C. Roptin, Lemme de Friedrichs. Théorème de densité résultant du Lemme de Friedrichs, Rapport de stage dirigé par C. Goulaouic, DEA Université de Rennes (1967).